# SDR DXTA200803141

- Difficulty date: June 24, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAS AN AGGRESSIVE ROLL LEFT WITH THE ASSOCIATED TRIM TAB CENTERED.  PLACED A YOKE LEVEL ON THE YOKES AND OPENED THE AFT CABIN FLOOR. INSERTED A RIG PIN IN THE AILERON SECTOR. PLACED THE AILERON TRIM TO NEUTRAL. FOUND THE RT AILERON ABOVE STREAM LINE OF WING AND TRIM TAB BELOW STREAMLINE OF AILERON. ADJUSTED THE RT AILERON WING CABLES TO STREAMLINE AILERON TO WING. LT AILERON CHECKS GOOD. TENSION AND TRAVEL CHECKS GOOD ON AILERONS. ADJUSTED TRIM TAB ACTUATOR TO STREAMLINE TRIM TAB TO AILERON. TRAVEL CHECKS GOOD. WITH YOKES LEVEL AND TRIM CENTERED. AILERONS AND TRIM TAB ARE STREAMLINED WITH THE WING. REMOVED RIG PIN. CLOSED AFT CABIN FLOOR IAW MM 27-11-00.
